Symptoms Of DHF
Hello doc, I am 24 years old, from Thursday night I had a fever and just got a fever on Saturday, after that red spots appeared almost all over the body of the dock, my joints and bones were also aching, and my breath was short doc. Yesterday Saturday I was treated, said the doctor who checked if Monday had not come down with the same fever, the spots had not disappeared, I had to have a blood test, the question is that now I do not feel a fever, just the body is still aching, keliyengan, nausea, and red spots still have more. Do I have to keep a blood test? Because the last drug given was only paracetamol, omeprzole, and arkavit. Please enlighten me, doc. Thank you 🙏🙏🙏
Good evening, thanks for asking at HealthReplies.com. We understand your confusion. The condition that you experience can be caused by various things, and one of them is indeed DHF. If we talk about the course of DHF, the pattern of fever is the saddle of the horse. The pattern of horse saddle fever in more detail is DHF sufferers will have fever in the first 3 days continuously, then the fever will go down on day 4 to day 6, and then around day 7 will have fever again, and then he will recover.
The phase when the fever goes down on days 4-6 is called the critical phase. It is said to be a critical phase because even if the fever goes down at this time, DHF sufferers are most prone to worsening, especially if their blood platelet or platelet levels continue to fall. When the fever appears again it is a sign that he has entered the recovery phase.
In your case, the persistence of the complaint indicates that you have not fully healed, and because you may have DHF, you should continue to have a blood test to see the platelet level. If the platelets are far below normal, even if you don't have a fever, your clinical condition still needs attention.
Meanwhile, get plenty of rest, make sure you have enough fluids, keep taking regularly prescribed medicines, eat nutritious foods, don't leave the house unless it's important, and check with your doctor immediately. So, hopefully answering your question.